MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58957
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The number of questioned patient samples was not provided.The customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access sars-cov-2 igm reagent was not returned for evaluation."aspiration monitor detected possible obstruction" errors occurred just before the event.Although there were no issues with sample integrity reported by the customer, this error may occasionally occur with samples with clots and fibrins.A beckman coulter field service engineer (fse) was dispatched to the customer site to assess the customers instrument.The processes, calibration, controls, system check and dtest were analyzed, all of which are within the quality specifications.It was not possible to analyze and repeat samples in the pack in question because it was used until the end.In conclusion, although a preanalytical issue is suspected, it could not be verified as the customer did not report any specific issue related to sample handling.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.The cause of this event cannot be determined with the available information.
 
Event or Problem Description
On 18mar2021 the customer reported false reactive sars-cov-2 igm (access sars-cov-2 igm assay, part number c58957, lot number 971287) results were generated on the customer's unicel dxi 800 access immuno analyzer (part number 973100 and serial number (b)(4)).Customer reported results outside of the laboratory and results were questioned.When the customer repeated the samples on dxi 800 serial number (b)(4), the results were non-reactive.The exact number of patients results questioned was not provided.No affect to patients or end-users has been reported in connection with this event.Calibration passed on 18feb2021 with reagent lot 971287 and calibrator lot 922427.Quality control (qc) was passing within the laboratorys established ranges at the time of the event.System check passed on 15mar2021.On 17mar2021 from 12:43 am to 01:16 am, four (4) "aspiration monitor detected possible obstruction" errors occurred just before the event.Although there were no issues with sample integrity reported by the customer, this error may occasionally occur with samples with clots and fibrins.A beckman coulter field service engineer (fse) was dispatched to the customer site on 24march2021 to assess the customers instrument.The processes, calibration, controls, system check and dtest were analyzed, all of which are within the quality specifications.It was not possible to analyze and repeat samples in the pack in question because it was used until the end.Sample collection, handling and processing information such as sample type, sample volume collected, centrifugation, storage and other sample related information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGM
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key11626418
Report Number9680746-2021-00031
Device Sequence Number11649241
Product Code QKO
UDI-Device Identifier15099590738617
UDI-Public(01)15099590738617(17)210525(11)201126(10)971287
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2021
Device Catalogue NumberC58957
Device Lot Number971287
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1